# SDR 04FDEA03327

- Difficulty date: December 2, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR STRUCT FR 68 4 EA AREAS OF CORROSION TOP TO UNDERNEATH.  REPLACED T PROFILE AND FITTING AT FR 66 TO 69 BL 0 AND RBL 20 FR 68 IAW A310 SRM 51-40-21.
